# SDR ASAA2021022034162

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,447 hours, 15,364 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1182
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 44,841 hours, 13,514 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REFERENCE LP 60024383 - "RIGHT FUEL BYPASS LIGHT ILLUMINATED AFTER LANDING".  GROUNDED - YES.  ACCOMPLISHED EEC BITE TEST PER B737-FIM 73-00 TASK 801, FOUND FUEL FILTER DISAGREE MESSAGE.  R & R NR 2 EEC PER B737-800 AMM 73-21-60-001-801-F00 AND AMM 73-21-60-400-801-F00.  ACCOMPLISHED FADEC SYSTEM TEST PER AMM 73-21-00-700-802-F00.  ALL TESTS PASSED.
